# SDR ANCF200200002

- Difficulty date: January 21, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N951PG
- Make and model: Boeing 757236
- Aircraft serial: 22185
- Aircraft time: 49,669 hours, 25,579 cycles
- Engine: Rroyce RB211535C37
- Engine time: 29,545 hours, 13,476 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Switch
- Part number: 44A2562
- Part serial: 3075
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 29,545 hours, 1,379 cycles
- Stage of operation: TO
- How discovered: W
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAKE OFF LEFT ENGINE N3 WENT TO OVER SPEED AND SHOWED DIFFERENCE BETWEEN ENGINE PARAMETERS, LH ENGINE HIGHER THAN THE RT, THE ENGINE DIDN’T SHUT DOWN, THE CREW PROCEEDED TO RETURN TO EDR.   CORRECTIVE ACTION:  PERFORMED BITE TO BVCU, FOUND ALTITUDE SWITCH FAIL CODE; THE ALTITUDE SWITCH S1042 WAS REPLACED IAW AMM 75-32-07 ADDITIONALLY, SWAPPED THE FUEL FLOW GOVERNOR IAW AMM 76-11-000 PAGE 532 ALSO PERFORMED RIGGING TO FUEL FLOW SYSTEM IAW AMM 71-11-00, LH ENGINE RUN UP PERFORMED IAW AMM 71-00-00, WITH SATISFACTORY RESULTS.
